Hi, I am new to this forum. I am a 59 year old woman who has had 4 lower back surgeries in the last 10 years, the last was a double fusion on L4/5-L5/S1. I have also developed fibromyalgia, which I was told was caused by my many surgeries, and myofascial pain syndrome. For the last 3 years, following my last surgery, I have been prescribed the Fentanyl patch 25 mcg and Norco 10/325 taken every 5 hours. About 3 weeks ago, I stopped my patch by weaning to 12 mcg for a few days, and then it fell off early, so I just never replaced it. After the first full day without wearing a patch, I started withdrawals that won't go away. What I mean to say is that while wearing the patch, I could go many, many hours without taking a Norco, certainly all through the night, and now I cannot go more than 4 hours without withdrawal symptoms from the Norco. I see my PM doctor next week, but I just wondered if anyone knows what this means and how long it will last. My fear is that I will never be able to sleep through the night again. I wake up with the withdrawal symptom that won't go away until I take the Norco at exactly 4 hours. Of course, this means that I ran out of the Norco early, and my PM doctor was okay with that and is seeing me early, but will this mean I have to go up to 6 a day indefinitely? It doesn't make sense to me. Any suggestions? Thank you!